Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2010 (Vol. 2, Issue: 3)
Article Information:

Parallel Iterations for Cholesky and Rohn’s Methods for Solving over Determined Linear Interval Systems

S.E. Uwamusi
Corresponding Author:  Stephen Ehidiamhen Uwamusi 

Key words:  AMS Subject Classification (2000), interval Cholesky method, Krawczyk’s method, over determined linear interval system, Rohn’s method, 65G20 and 65G30,
Vol. 2 , (3): Page No: 86-90
Submitted Accepted Published
2010 January, 23 2010 February, 11 2010 September, 30

The aim is to present Krawczyk’s iteration in the context of parallel Rohn’s method and another parallel Interval Cholesky method to improve results for the solution of over determined linear interval system. We compare note with results obtained from using the Block Krawczyk iterative method introduced by Rump, and presented in details by Popova, which forms the basis of discussions. It is shown that parallel Rohn’s method which is independent of interval data input gave narrowest interval width of the solution set to the over determined interval linear system followed by Interval Cholesky method while Block Krawczyk’s method given in Popova, has the largest interval width.
Abstract PDF HTML
  Cite this Reference:
S.E. Uwamusi, 2010. Parallel Iterations for Cholesky and Rohn’s Methods for Solving over Determined Linear Interval Systems.  Research Journal of Mathematics and Statistics, 2(3): Page No: 86-90.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved